MAUDE Adverse Event Report: ZIMMER BIOMET, INC. 60MM O.D. SIZE MM POROUS; PROSTHESIS, HIP

ZIMMER BIOMET, INC. 60MM O.D. SIZE MM POROUS; PROSTHESIS, HIP
Model Number N/A
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994)
Date of Event 08/18/2018
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient underwent a total hip arthroplasty on an unknown date.Subsequently, the patient experienced pain due to loosening of the cup and screw fracture.However, no revision has been reported to date.Attempts have been made and additional information on the reported event is unavailable.
 
Additional Manufacturer Narrative
(b)(4).Concomitant medical products: catalog number: 00875706001, lot number: 64049358 brand name: acetabular shell, catalog number: 00885101440, lot number: 63831459 brand name: acetabular liner , catalog number: 00786401400, lot number: 63985581 brand name: femoral stem, catalog number:00877504001, lot number: 2935332 brand name: femoral head, catalog number:00625006530, lot number: 64047518 brand name: bone screw.Multiple reports were submitted along with this report 0002648920-2022-00138.Customer has indicated that the product will not be returned to zimmer biomet for investigation as the device remains implanted in the patient.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Additional Manufacturer Narrative
Upon receipt of additional information it has been determined that the reported device did not cause or contribute to the event.Initial report should be voided.
 
Event or Problem Description
Upon receipt of additional information it has been determined that the reported device did not cause or contribute to the event.

Brand Name
60MM O.D. SIZE MM POROUS
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key14641972
Report Number0001822565-2022-01682
Device Sequence Number5720872
Product Code LPH
UDI-Device Identifier00889024151499
UDI-Public(01)00889024151499(17)310528(10)64049358
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K151448
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/25/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number00875706001
Device Lot Number64049358
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/13/2022
Supplement Date Received by Manufacturer07/22/2022
Initial Report FDA Received Date06/09/2022
Supplement Report FDA Received Date07/25/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/25/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE.
Outcome Attributed to Adverse Event Other;
Patient SexUnknown